I'm on all my meds but sometimes I feel weird on them.I'm on lithium,celexa and seroquel.For example this morning I was walking to work and felt completely out of touch,my sight was going a bit funny and I didn't see a car coming towards me on the road,I jumped back in time.I didn't even feel like a real person.But everything was like a dream,slow,all my scenes seemed to be very dull.I'm wondering if it's the meds or maybe the onset of another episode I'm currently coming down from hypomania.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...